# SDR 2001UALA01166

- Difficulty date: June 24, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Condition: Dented
- Location: Outer Skin
- Component: Fwd Cargo Door, Boeing, 6546921528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS NUMEROUS DENTS BEYOND LIMITS.  CUT OUT DENTED AREAS AND INSTALLED EXTERNAL DOUBLER. MAJOR REPAIR ACCOMPLISHED.
